# SDR SWAA2021091312180

- Difficulty date: August 26, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750227
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FLOOR TO SIDEWALL SUPPORT CORROSION. BS727D+10.5; LBL22; WL151 ; / [01] REMOVED CORROSION FROM FLOOR TO SIDEWALL SUPPORT BS 727D+10.5 LBL 22 ACB IN AREA OF L=.5' X W=.5' D=.006' REMAINING THICKNESS =.034' FROM ORIGINAL THICKNESS .040' FOUND TO BE OUT OF LIMITS.   TOOL USED: ATS1671 CAL DUE 01/2022  CARD TO BE COMPLETED ON: FUSE 5127 CUST ID:  TTG8Q006A199; [02] REMOVED CORROSION FROM FLOOR TO SIDEWALL SUPPORT BS 727D+10.5 LBL 22 ACB IN AREA OF L=.5' X W=.5' D=.006' REMAINING THICKNESS =.034' FROM ORIGINAL THICKNESS .040' FOUND TO BE OUT OF LIMITS IAW SRM 5110-02-0G-0; SRM 53-00-53-1A-2; SRM 53-60-53-0I-2  TOOL USED: ATS1671 CAL DUE 01/2022  CARD TO BE COMPLETED ON: FUSE 5127 CUST ID:  TTG8Q006A199; [03] REMOVED CORROSION FROM FLOOR TO SIDEWALL SUPPORT BS 727D+10.5 LBL 22 ACB IN AREA OF L=.5' X W=.5' D=.006' REMAINING THICKNESS =.034' FROM ORIGINAL THICKNESS .040' FOUND TO BE OUT OF LIMITS IAW SRM 5110-02-0G-0; SRM 53-00-53-1A-2; SRM 53-60-53-0I-2  TOOL USED: ATS1671 CAL DUE 01/2022  PART TO BE REPAIRED ON CARD #: TTG8Q006A199; [04] VERIFIED REMOVED CORROSION FROM FLOOR TO SIDEWALL SUPPORT BS 727D+10.5 LBL 22 ACB IN AREA OF L=.5' X W=.5' D=.006' REMAINING THICKNESS =.034' FROM ORIGINAL THICKNESS .040' FOUND TO BE OUT OF LIMITS IAW SRM 5110-02-0G-0; SRM 53-00-53-1A-2; SRM 53-60-53-0I-2   TOOL USED:  ATS1671  CAL DUE 01/2022   PART TO BE REPAIRED ON CARD #:  TTG8Q006A199
